Translator Disclaimer
May 2020 $\mu$-Paracompactness via Hereditary Classes
Abdo Qahis, Takashi Noiri
Missouri J. Math. Sci. 32(1): 21-31 (May 2020). DOI: 10.35834/2020/3201021

Abstract

The notion of paracompactness in generalized topology is introduced and studied in [5]. In this paper, we introduce and investigate the notion of $\mu$-paracompact spaces with respect to a hereditary class $\mathcal{H}$, which is a generalization of the notion of $\mu$-paracompact spaces. We study characterizations, subsets, and subspaces of $\mu\mathcal{H}$-paracompact spaces. Also, we investigate the invariants of $\mu\mathcal{H}$-paracompact spaces by functions.

Citation

Download Citation

Abdo Qahis. Takashi Noiri. "$\mu$-Paracompactness via Hereditary Classes." Missouri J. Math. Sci. 32 (1) 21 - 31, May 2020. https://doi.org/10.35834/2020/3201021

Information

Published: May 2020
First available in Project Euclid: 2 July 2020

MathSciNet: MR4118647
Digital Object Identifier: 10.35834/2020/3201021

Subjects:
Primary: 54A05
Secondary: 54A08, 54D10

Rights: Copyright © 2020 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 1 • May 2020
Back to Top